The makers of the liquid Children's Advil Suspension Bubble Gum have issued a voluntary recall.

If you give this to your kids, you better go check your medicine cabinet.

ABC7 shares that the drug company, Pfizer, is recalled the 4 ounce bottles due to the mislabeling and possible overdose when distributing the medicine to kids.

Several customers complained to the the company "that the dosage cup provided is marked in teaspoons and the instructions on the label are described in milliliters."

Which you can see where the confusion comes in at trying to convert the dosage from teaspoons into milliliters.

The company fears that too much off the pain reliever could cause "cause nausea, vomiting, headache, drowsiness, blurred vision and dizziness."

The bottles that are being recalled "have an expiration date of November 20, 2020. They were sold throughout the United States between May and June."

If you have one of these you are asked to return it to the store for a full refund.

If you have further questions please call the "Pfizer Consumer Healthcare Information Line at (800) 88-Advil (1-800-882-3845) from [8 a.m. to 4 p.m], from Monday through Friday.